• Due to excessive bot signups along with nefarious actors we are limiting forum registration. Keep checking back for the register link to appear. Please do not send emails or have someone post to the forum asking for a signup link. Until the current climate changes we do not see a change of this policy. To join the forum you must have a compelling reason. Letting us know what skills/knowledge you will bring to the community along with the intent of your stay here will help in getting you approved.

Entactogen induced head twitching how to treat ?

PeskyPeater

Member
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
Haven't slept for 2 day's
Am under the influence of 4-fluormethamphetamine.
bezodiazepine is not working for it, so im struggling to keep my eyes open lol and too much of a walking dead to figure stuff out right now.

What meds or herbs work?

Head twitching is typical in lab rats when too much serotonin was involved. And acts via GLU II, So I took some oxiracetam.
 

PeskyPeater

Member
Thread starter
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
Well this oxiracetam has a weird effect. IM now hallucination colored noise on surfaces.
having unusual closed eye visuals in the form of random appearing ancient symbols I cannot decipher. Didnt expect that to happen. Drinking one egg and a B-complex for coverage of related nutrients.

Still it seems to work somewhat for head twitching, changing the effect to some kind of tic. Now having random sudden increases in flow of information processing with the manual handling have increased locomotion at the same time.
 

xeliex

Member
Joined
Feb 10, 2016
Messages
550
Have you tried something simple like benadryl and cyproheptadine? These might help if the problem is serotonin induced as a bandaid.
 

PeskyPeater

Member
Thread starter
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
Have you tried something simple like benadryl and cyproheptadine? These might help if the problem is serotonin induced as a bandaid.
thanks for your reaction,
At first I tried all the GABA herbs I could find in my secret underground laboratory behind the bookcase, without much success, then followed by some etizolam a benzo to try calm down the brain, that was the first mistake.
Not only having failed to achieve desired results, I now found myself in a state only can be described as in between a fatigued drunk interdimensional time traveling professor and an overenthusiastic zombie. Pretty difficult finding solutions with eyelids as heavy lead and feeling like leeches are sucking and slurping on my brain.
I assumed head twitching was an effect of increased serotonin activity. then I tried some niacinamide and aspirin but that did not improve things.
barely managing to search for alternative ways, I found racetams work on a glutamic group indicated for head twitching. So I went ahaeadd took 800mg.
alas, I got side effects that were like a low dose of shrooms, like WTF, My curtains had never seen before structural patterns on them that were actually moving in an upwarsd direction. It was like a mysterious magic woven fabric made in Hogwarts the School of Witchcraft and Wizardry. Other objects surfaces seem coated in layar like that of white noise from tv only this in ever changing colours .
My white dell keyboard in front of me suddenly looked grainy and washed out. Like the material was some fancy futuristic with kind of transparent look to it.
Figuring nicotine reduces serotonin, I took my vaporizer out and inhaled like it was the last dutchy on earth until a headache and cold came over me. Stoopid nicotine.
Progest-e was my next effort to try to resolve the issue, it was calming but not the solution.
I got frustrated and thought, well if head twitching is a withdrawel symptom, I should take just a little bit of the amphetamine to get things back in good state. So I ingested some and used another line for faster effects.
Then I searched again and found some old cyproheptadine in my kitchen cabinet, and took 4,5 mgs.
Meanwhile the AMPH kickes and significantly improved mood and energy and didnt have any more head twitching. After a while the cypro kicked in but I really disliked it at this point, and it I became weirdly tired as usual, but with additional side effects. Meanwhil I managed to use doctor google to find ways of countering antihistammine effects. But that was dissapointing, until I found CNS stiumulants mentioned as an option. Now my mind was focused to obsession to try to undo the cypro affects with 3 cups of coffee, t helped but no long after I started to breath more heavily and kind of hyperventilating.. while trying to keep myself in motion, doeing workouts, cleaning the house I, bag breathing. I thought oops my respration is going to fast en the mithochondrial cannot keep up. So I took out my mito suppl acetyl l-carnitine and niacinamide and biotin, while sipping juice. Breathing in a bag trying to relax.
The cypro was now making me super tired, but I did not gave up, and pushed through. Then I figured if stimulants could counter the drowsiness of antihistamine, why not bump upp some more 4-fma and it's going to be just fine.
Later i started to remember the pharmacolgy of cypro and it having dopamine blocking effects that made me worrie. How is that going to affect the AMPH. Am taking too much risk. I could now only wait and see.
And indeed the drowsiness was receding and more relax energy I thought every thing is cool again. But yet another weird side effect introduced itself. It seemed like at certain times, like walking to another room it felt a sudden rush of inhibition of mobility and brain fog. And this was geting more frequent, very mush so that I now couldnt operate normal things effectively enough, it was scary .
Luckely I had a big bag of etizolam before my stoopid government banned it and related research chemicals.
As I was having anxiety I took a knife point of powder sucked it straight up into my nostril and another dose under my tongue to be sure. And extra progesterone on my gums to help calm things down.
Then finally I became so tired I hit the bed to get some sleep.

TLDR; I managed to resolve the headtwitching, get some Cyproheptadine and used a rich 4mg but it was a pain in the aars, eventually it in combi with etizolam put me to sleep.
 
Last edited:

xeliex

Member
Joined
Feb 10, 2016
Messages
550
Straight up GABA and even glycine sometimes do not work well is the system is energetically malfunctioning / as in metabolic disorders.

I'd get on a B-complex for sure and eat easy to digest foods for a while to see if it makes a difference. For me, I cannot tolerate any fiber sometimes, not even carrots nor mushrooms. Also try activated charcoal and EMF protection.

I too felt like I had an out of body experience, not in a pleasant way, when trying everything I can to ease the twitching.

L-theanine might also help a bit.

I can tell you that avoiding fiber helps me a bit, along with B-complex and extra thiamine. I still haven't figured it out but sleeping with an anti emf blanket seems to significantly reduce twitching in general (not head per se).

Best of luck.
 

PeskyPeater

Member
Thread starter
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
Thank you for the tips.

I have my B-vitamins covered, they are importing indeed, I think it was a deficiency in B1 that can cause out of body experience with high serotonin activity. I saw this happen to friend of who was fasting long times and vegetarian and fruitarian ish. She was pretty hardcore because she even sold her fridge LOL. And because she prefers get foods from local nature, I told her to find and eat dandelion leaf which are high in B-vitamins.

Never used charcoal, nor anti-EMF but it seems every time you take a shower, this also works to ground yourself someone mentioned.

I like to use camomile and licorice with Gou Teng against glutamate

Fiber and polysaccharides and other stuff is eaten by the microbes that release serotonin. Think thats one of the issues.

any ideas how to reduce epinephrine effects and vasoconstriction?
 

Makrosky

Member
Joined
Oct 5, 2014
Messages
3,668
valium doesn't work? it should. Max allowed dose (I can't recall if that was 10mg or 20mg) 3 times a day. For a few days in a row. Sleep and eat as much as you can.
 

PeskyPeater

Member
Thread starter
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
valium doesn't work? it should. Max allowed dose (I can't recall if that was 10mg or 20mg) 3 times a day. For a few days in a row. Sleep and eat as much as you can.
I used fairly strong dose 2.5mg to minimize symptoms but it did nothing for the head twitching and felt little bit sedated. I think ive build up tolerance to its sedative effect by using it a couple of days now. Im using 3mg just now to finish this experimental day. sayonara 4-fma
 

PeskyPeater

Member
Thread starter
Joined
Feb 24, 2019
Messages
787
Location
Hollandia
I needed to get rid of that stuff before I'm going to start a new experiments with selected chinese medicine to restore degraded 5HT transporters expression up to normal levels, before SSRI use, something that serotonin releasers like this 4fma and MDMA also do to a certain extent. but that probably will restore with infrequent use, but somehow the serotonin synthesis of frequent MDMA users downregulate as a result. which can be an advantage for preventing excessive 5HT. And those herbals will hopefully also correct any GABA changes from benzos, so i'm not worried much about these benzo uses in my experiments with designer drugs...
 

Similar threads

Top